Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking Sotalol for A-fib. Have had cryoablation, have swollen lymph node. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I`m taking Sotalol 80mg Bid for A-fib. Have had cryoablation 2 months ago. I have a swollen lymph node on right clavicle.Could this be a side effect of the sotalol?
The lymph node has been enlarged for about 2 weeks and seems to be getting more sweeling around it.
Posted Tue, 1 Oct 2013 in Medicines and Side Effects
Answered by Dr. Lohit K 1 hour later
Brief Answer:
Sotolol can't be the cause. Needs evaluation

Detailed Answer:
I can understand your concern.

The chances of lymphadenopathy with Sotalol is very very rare. I have not seen any patient complaining with lymphadenopathy with sotalol but a very few reported case of mediastinal lymphadenopathy is there.

Since the node is enlarging and more satellite nodes are appearing this may be due to any other causes (Pulmonary most common). So I advice you to get one CT or X XXXXXXX of chest and get examined (complete general physical examination) by your board certified physician once to know the cause. You may require some routine blood tests. No need to worry about the drug. If no cause is detected after evaluation then we can change the drug.

Hope this clarified your query. Feel free to ask if any related questions.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor